# SDR DL76L070322

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 46,026 hours, 6,950 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT COFFEE MAKER ON CAPT'S SIDE PRODUCED SMOKE WHEN TURNED ON.  SMOKE QUIT WHEN COFFEE MAKER WAS TURNED OFF.  CB'S WERE  PULLED.  RESET C/B FOR AFT COFFEE MAKER.  MADE A POT OF COFFEE FROM EACH.  ALL CKS OK.  NO SMOKE NOTED AT ANY TIME.
